# SDR DXTA2023112010087

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0334
- Aircraft time: 955 hours, 660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR BINDS AND STICKS WHEN OPENING.  PERFORMED OPERATIONAL CHECKS CHECKS AND EVALUATED DOOR AND WAS ABLE TO DUPLICATE FAULT. DOOR ELECTRONICALLY WORKED PROPERLY HOWEVER THERE SEEMED TO BE BINDING AT THE PIVOT POINTS WHEN OPENING THE DOOR AND HAD TO BE PUSHED OPEN. LUBRICATED AND CLEANED THE PIVOT POINTS OF THE DOOR HANDLE AND OPERATED THE CABIN DOOR SEVERAL TIMES FROM THE INSIDE AND THE OUTSIDE. OPERATIONAL CHECKS SATISFACTORY ALL TIMES . WORK PERFORMED IN REF TO CESSNA 680A AMM 52-10-00
